# SDR HEEA084340

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,058 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Part serial: 0160
- Condition: Malfunctioned
- Location: Engine Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL TEMP INDICATOR CAUSING THE DUAL TACH TO GO INTO TEST MODE AT ANY GIVEN TIME.
